Previous |  Up |  Next


Title: On local geometry of finite multitype hypersurfaces (English)
Author: Kolář, Martin
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 43
Issue: 5
Year: 2007
Pages: 459-466
Summary lang: English
Category: math
Summary: This paper studies local geometry of hypersurfaces of finite multitype. Catlin’s definition of multitype is applied to a general smooth hypersurface in $\mathbb C^{n+1}$. We prove biholomorphic equivalence of models in dimension three and describe all biholomorphisms between such models. A finite constructive algorithm for computing multitype is described. Analogous results for decoupled hypersurfaces are given. (English)
Keyword: finite type
Keyword: Catlin’s multitype
Keyword: model hypersurfaces
Keyword: biholomorphic equivalence
Keyword: decoupled domains
MSC: 32V15
MSC: 32V35
MSC: 32V40
MSC: 32Vxx
idZBL: Zbl 1199.32042
idMR: MR2381788
Date available: 2008-06-06T22:52:11Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Bloom T., Graham I.: A geometric characterization of points of type $m$ on real submanifolds of $C^{n}$.J. Differential Geometry 12 (1977), no. 2, 171–182. MR 0492369
Reference: [2] Bloom T.: On the contact between complex manifolds and real hyp in $C^{3}$.Trans. Amer. Math. Soc. 263 (1981), no. 2, 515–529. MR 0594423
Reference: [3] Boas H. P., Straube E. J., Yu J. Y.: Boundary limits of the Bergman kernel and metric.Michigan Math. J. 42 (1995), no. 3, 449–461. Zbl 0853.32028, MR 1357618
Reference: [4] Catlin D.: Boundary invariants of pseudoconvex domains.Ann. Math. 120 (1984), 529–586. Zbl 0583.32048, MR 0769163
Reference: [5] D’Angelo J.: Orders od contact, real hypersurfaces and applications.Ann. Math. 115 (1982), 615–637. MR 0657241
Reference: [6] Diedrich K., Herbort G.: Pseudoconvex domains of semiregular Contributions to Complex Analysis and Analytic geometry (1994), 127–161. MR 1319347
Reference: [7] Diedrich K., Herbort G.: An alternative proof of a theorem by Complex Analysis and Geometry, Trento 1995, Pitman Research Notes Math. Ser.
Reference: [8] Fornaess J. E., Stensones B.: Lectures on Counterexamples in Several Complex Variables.Princeton Univ. Press 1987. MR 0895821
Reference: [9] Isaev A., Krantz S. G.: Domains with non-compact automorphism groups: a survey.Adv. Math. 146 (1999), 1–38. MR 1706680
Reference: [10] Kohn J. J.: Boundary behaviour of $\bar{\partial }$ on weakly pseudoconvex manifolds of dimension two.J. Differential Geom. 6 (1972), 523–542. MR 0322365
Reference: [11] Kolář M.: Convexifiability and supporting functions in ${\mathbb{C}}^2$.Math. Res. Lett. 2 (1995), 505–513. MR 1355711
Reference: [12] Kolář M.: Generalized models and local invariants of Kohn Nirenberg appear in Math. Z. Zbl 1137.32014, MR 2390081
Reference: [13] Kolář M.: On local convexifiability of type four domains in ${\mathbb{C}}^2$.Differential Geometry and Applications, Proceeding of Satellite Conference of ICM in Berlin 1999, 361–371. MR 1708924
Reference: [14] Kolář M.: Necessary conditions for local convexifiability of pseudoconvex domains in ${\mathbb{C}}^2$.Rend. Circ. Mat. Palermo 69 (2002), 109–116. MR 1972429
Reference: [15] Kolář M.: Normal forms for hypersurfaces of finite type in $ \mathbb{C}^2$.Math. Res. Lett. 12 (2005), 523–542.
Reference: [16] Nikolov N.: Biholomorphy of the model domains at a semiregular boundary point.C.R. Acad. Bulgare Sci. 55 (2002), no. 5, 5–8. Zbl 1010.32018, MR 1938822
Reference: [17] Yu J.: Peak functions on weakly pseudoconvex domains.Indiana Univ. Math. J. 43 (1994), no. 4, 1271–1295. Zbl 0828.32003, MR 1322619


Files Size Format View
ArchMathRetro_043-2007-5_10.pdf 202.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo